# SDR C77A20170406001

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 14,959 hours, 25,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17101734003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF GOUGE DAMAGE TO THE CENTER FUSELAGE I FIRST CLASS SEAT TRACKS P/N 171-01734-003 AND P/N 171-02362-001. DAMAGE DETAILS AND DIMENSIONS ARE SHOWN IN FIGURES 1-4. THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PARTS IN ACCORDANCE WITH PRODUCTION DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR BECAUSE THE SEAT TRACKS ARE PSE AND THE EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED.
